Generalized functionals in Gaussian spaces: The characterization theorem revisited

Kondratiev Y, Leukert P, Potthoff J, Streit L, Westerkamp W (1996)
JOURNAL OF FUNCTIONAL ANALYSIS 141(2): 301-318.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ; ;
Abstract / Bemerkung
Gel'fand triples of test and generalized functionals in Gaussian spaces are constructed and characterized. (C) 1996 Academic Press, Inc.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF FUNCTIONAL ANALYSIS
Band
141
Zeitschriftennummer
2
Seite
301-318
ISSN
PUB-ID

Zitieren

Kondratiev Y, Leukert P, Potthoff J, Streit L, Westerkamp W. Generalized functionals in Gaussian spaces: The characterization theorem revisited. JOURNAL OF FUNCTIONAL ANALYSIS. 1996;141(2):301-318.
Kondratiev, Y., Leukert, P., Potthoff, J., Streit, L., & Westerkamp, W. (1996). Generalized functionals in Gaussian spaces: The characterization theorem revisited. JOURNAL OF FUNCTIONAL ANALYSIS, 141(2), 301-318. doi:10.1006/jfan.1996.0130
Kondratiev, Y., Leukert, P., Potthoff, J., Streit, L., and Westerkamp, W. (1996). Generalized functionals in Gaussian spaces: The characterization theorem revisited. JOURNAL OF FUNCTIONAL ANALYSIS 141, 301-318.
Kondratiev, Y., et al., 1996. Generalized functionals in Gaussian spaces: The characterization theorem revisited. JOURNAL OF FUNCTIONAL ANALYSIS, 141(2), p 301-318.
Y. Kondratiev, et al., “Generalized functionals in Gaussian spaces: The characterization theorem revisited”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 141, 1996, pp. 301-318.
Kondratiev, Y., Leukert, P., Potthoff, J., Streit, L., Westerkamp, W.: Generalized functionals in Gaussian spaces: The characterization theorem revisited. JOURNAL OF FUNCTIONAL ANALYSIS. 141, 301-318 (1996).
Kondratiev, Yuri, Leukert, P, Potthoff, J, Streit, Ludwig, and Westerkamp, W. “Generalized functionals in Gaussian spaces: The characterization theorem revisited”. JOURNAL OF FUNCTIONAL ANALYSIS 141.2 (1996): 301-318.